# SDR DALA13045043760

- Difficulty date: September 12, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY LOWER SILL WEB BS 804 HAS A DENT ON UPPER SURFACE.  MX R & R WEB  IAW SRM 51-40-02, PG 1-4 B737-800, SRM 51-40-05, PG 1 AND DWG 146A8123.
